# SDR DALA2025092907046

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 103,606 hours, 22,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 FWD SERVICE DOOR CUTOUT AFT LOWER CORNER HOLE NO. 4 IS CRACKED. CRACK WAS FOUND DURING NDI INSPECTION. REPAIR IS REQUIRED PRIOR TO FURTHER FLIGHT. AMOC TO AD 24-05-03 MAY BE REQUIRED. REFER TO AA 5331-01288. CORRECTIVE ACTION: REPAIRED FWD SERVICE DOOR CUTOUT AFT LOWER CORNER HOLE NO 4 IAW B767-300 SRM 53-10-01-2R-1 (1219980)
